MathSciNet Relay Station
MathSciNet bibliographic data
MR487249 42A60
Pogosjan, N. B. Representation of measurable functions by bases in $L\sb{p}[0, 1]$, $(p\geq 2)$. (Russian) Akad. Nauk Armjan. SSR Dokl. 63 (1976), no. 4, 205–209.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement